Posted by Chris1
on November 03, 2000 at 11:23:08:
In Reply to: Vitamins and Stuff posted by Skeptical on November 03, 2000 at 10:26:28:
Hey, we are mostly talking about about high doses of vitamin B5 for which there have not been any reports of any toxic affects whatsoever at high doses.
The amounts of B5 being recommended should not be affected by a person's weight unlike accutane. The idea is to keep on upping the dose till you see the visible affects. The good thing about B5 is that most of the guys see the affect pretty soon, unlike some of the other methods that are a bit unpredictable and most of the time keep you with a question on whether the respective method is working or not.
I do not understand what more concrete information you need. The scientific study of the affect of B5 on acne is already there. A large number of guys on this board are swearing by it.
Indeed you should maintain the control and responsibility for yourself. But for anybody on the brink of going for accutane, this would be one of the best last resort which I guess they should never forget about because at any day it would not cause as much harm as accutane potentially can.